Posted by Ritch on December 11, 2002, at 0:27:50
In reply to Re: Sleeping problems, BP1, please help...... » Ritch, posted by Mr Cushing on December 10, 2002, at 22:57:33
> lol... personally, I think Effexor does some weird sh!t to us Bi-Polars while we sleep. I would always have VERY vivid and bizzarre dreams on Effexor. But my God, when you decide to quit it... watch out for those nightmares. I had called my PDoc twice during the week when I was having them, complaining about them. Then when I saw her the next week, she's like, dreams are just dreams... you know that right? I'm like yeah... but seeing kids being mutilated when I closed my eyes, and then having their mutilated corpses chasing me around in my dreams while I was too sedated to really wake myself up... that wasn't fun.
> You should have seen her face after that one LOL.... She's retiring soon, but I think she would be extra careful in the future with prescribing Effexor to Bi-Polars.
> I wonder if it effects people with just "anxiety" or "depression" problems the same way?
Interesting! You had super vivid dreams on Effexor as well? I like Effexor better than any of the other SRI's for how it helps with anxiety during the daytime. I just take a microcosmal amount (I get hypomanic on SRI's) anywhere from about 4mg up to about 12.5mg in the morning. But any more than that or if I take it later in the day and I will dream up a storm and the dreams are very bizarre and have a death theme in every one of them. It never bugs me too much, I just wake up and figure I had a "Twin Peaks" type of dream yet again!